MathSciNet Relay Station
MathSciNet bibliographic data
MR2375618 53C42 (53C28 53C43)
Leschke, Katrin; Pedit, Franz Sequences of Willmore surfaces. Math. Z. 259 (2008), no. 1, 113–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement